Alert archive / Oklahoma / Tornado Warnings in 2006

Tornado Warning 10, NWS Norman, OK

March 30, 2006Logan County, Oklahoma

NWS Norman, OK issued this tornado warning at Mar 30, 2006, 1:48 PM CST for Logan County, Oklahoma. It was in force for 10 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2006, 1:48 PM CST (19:48 UTC)
Expired
Mar 30, 2006, 1:58 PM CST
In force
10 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

County Logan County, OK

The radar

The Norman radar (KTLX), 84 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 8:42 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 7.8 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2006-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1531 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2006-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 332 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1531 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
595 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
332 m²/s²
0-3 km storm-relative helicity
361 m²/s²
Significant tornado parameter
1.4
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 301948
TOROUN
OKC083-302015-
/O.NEW.KOUN.TO.W.0010.060330T1948Z-060330T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
148 PM CST THU MAR 30 2006

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  LOGAN COUNTY IN CENTRAL OKLAHOMA

* UNTIL 215 PM CST

* AT 148 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MULHALL...
  MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE MULHALL AND ORLANDO.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3607 9748 3603 9744 3606 9736 3617 9736

$$

24
1 follow-up statement
000 
WWUS54 KOUN 301958
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
158 PM CST THU MAR 30 2006

OKC083-302008-
/O.CAN.KOUN.TO.W.0010.000000T0000Z-060330T2015Z/
LOGAN OK-
158 PM CST THU MAR 30 2006

...THE TORNADO WARNING FOR LOGAN COUNTY IS CANCELLED...

THE STORM HAS MOVED OUT OF THE AREA.

LAT...LON 3607 9748 3603 9744 3606 9736 3617 9736

$$

24

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 30, 11:14 AM CST, 2 hours 34 minutes earlier.

Area forecast discussion, Mar 30, 11:14 AM CST, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1114 AM CST THU MAR 30 2006

.UPDATE...
DRY LINE MOVING EAST ACROSS THE FA. INITIAL STORMS DEVELOPED
ACROSS NORTH CENTRAL/CENTRAL OK. HOWEVER... FOCUS HAS NOW SHIFTED
TO STORMS ALONG THE DRY LINE. SFC WINDS HAVE INCREASED ACROSS THE
AREA WITH SEVERAL LOCATIONS ALREADY GUSTING ABOVE 40 MPH. HAVE
ISSUED A WIND ADVISORY ACROSS FOR THE CWA. HAVE ADJUSTED POPS TO
CURRENT TRENDS ALONG WITH HOURLY GRIDS. RAISED TEMPS IN SW WHERE
TEMPS ALREADY IN UPR 70S AND SHOULD WARM THE BEST BEHIND THE DRY
LINE. WITH THE WARM TEMPS/LOW RH/GUSTY WINDS WILL CONTINUE WITH
THE RED FLAG WARNING. WILL SEND UPDATES AS SOON AS POSSIBLE.

MAXWELL
&&

.PREV DISCUSSION... (ISSUED 415 AM CST THU MAR 30 2006)

DISCUSSION...
LEAD SHORTWAVE TROUGH CONTINUES TO PROGRESS ACROSS WESTERN KANSAS
AND THE TX/OK PANHANDLES THIS MORNING WITH SCATTERED CONVECTION
DEVELOPING ABOVE THE CAPPING INVERSION NORTH OF DODGE CITY...AND
ALSO NEAR THE EDGE OF THE CAP IN EASTERN NEBRASKA. DESPITE CONTINUED
INFLUENCE FROM THE SHORTWAVE TROUGH...CHANCES OF CONVECTION IN OUR
FORECAST AREA THIS MORNING APPEAR LESS THAN 40 PERCENT AND IS
SOMEWHAT CONDITIONAL ON WHETHER THE CAP CAN WEAKEN SUFFICIENTLY FOR
STORMS TO DEVELOP. NAM BUFFER SOUNDINGS SHED MUCH LIGHT ON THE
SUBJECT BY DEPICTING AN OVERTURNED SOUNDING DUE TO CONVECTION AT GAG
07-08Z WITH VERTICAL MOTION PROFILES SUPPORTING THIS ADJUSTMENT. THE
NAM BETTS/MILLER/JANIC CONVECTIVE SCHEME (BMJ) IS NOTORIOUS FOR
TURNING ON DUE TO CONVECTIVE INSTABILITY REGARDLESS OF CAP...EVEN A
STRONG ONE...WHICH MUST BE REMOVED TO MAINTAIN MODEL STABILITY. THE
MODEL THEN ADJUSTS THE SOUNDING TO A STABLE PROFILE WITH CONVECTIVE
QPF A BI-PRODUCT OF THIS ADJUSTMENT. NOT AS INFORMED ABOUT THE
BEHAVIOR OF THE OTHER MODELS PRECIP SCHEMES THIS MORNING...AS ALL
MODELS PRODUCE FAIRLY WIDESPREAD PRECIP BETWEEN 06-12Z AND NONE IS
DEVELOPING. WITH OBSERVATIONAL TRENDS AND CLOSE INSPECTION OF MODEL
SOUNDINGS SHOWING A STRONG CAPPING INVERSION IN PLACE...WILL KEEP
MOST POPS IN THE 20-40 PERCENT RANGE THROUGH THE MORNING. THE BEST
CHANCES APPEAR ACROSS THE EASTERN HALVES OF NEBRASKA/KANSAS...NEAR
AND EAST OF EVOLVING SURFACE LOW AND ALONG EDGE OF CAP.

SHOULD BE A BUSY AFTERNOON ACROSS THE FORECAST AREA. MODELS CONTINUE
THE TREND OF SHOWING A SLIGHTLY MORE WESTWARD POSITION OF THE
DRYLINE SUGGESTING THAT INFLUENCE AND UPPER LEVEL SUPPORT FROM THE
ASSOCIATED UPPER LOW IS LESS. HOWEVER CONVERGENCE ALONG AN EASTWARD
PROPAGATING DRYLINE IS FORECAST TO CONTINUE WITH MODEST INSTABILITY
AND STRONG SHEAR ALSO DEVELOPING. CURRENT AND FORECAST LOWER LEVEL
WINDS SUPPORT A WIND ADVISORY FOR TODAY...MAINLY A LOWER END EVENT.
BUT WITH A RED FLAG WARNING ALREADY BEING ISSUED FOR THE ENTIRE
AREA...AND CONCERNS FOR SEVERE STORMS...WE FEEL THAT WIND CONCERNS
CAN PROPERLY BE CONVEYED WITH OTHER PRODUCTS INCLUDING THE RED FLAG
WARNING/HWO/NOWCASTS/GRAPHICASTS/ETC...THUS MAINTAIN SIMPLICITY AND
FOCUS.

FRONT CATCHES UP WITH THE FRONT LATE TODAY OVER SOUTHEAST KANSAS
BEFORE MERGING GRADUALLY WITH THE DRYLINE OVER EASTERN OKLAHOMA
TONIGHT...WITH THE FRONT THAN STALLING OVER SOUTHEAST OKLAHOMA...
WHICH HAS BEEN SHOWN FOR SEVERAL MODEL RUNS NOW. FORECAST SOUNDINGS
ACROSS SOUTHEAST OKLAHOMA DISPLAY HIGH CONVECTIVE INSTABILITY FRIDAY
AFTERNOON WITH CAPES OF 2000-3000 J/KG AND 30 TO 45 KTS 0-6 KM
SHEAR. CONVECTIVE INITIATION MAY BE LACKING HOWEVER AS THE FRONT
EXPERIENCES FRONTOLYSIS AS A SHORTWAVE RIDGE BUILDS OVERHEAD. WILL
NEED TO WATCH CLOSELY.

ISENTROPIC UPGLIDE IS FORECAST TO INCREASE IN EARNEST FRIDAY NIGHT
OVER NORTH TEXAS/SOUTHERN OKLAHOMA JUSTIFYING AT LEAST 40 POPS.
FUTURE SHIFTS MAY NEED TO INCREASE IF EVENT LOOKS MORE CERTAIN LATER
TODAY OR TONIGHT. LARGE HAIL AND HEAVY RAIN MAY ACCOMPANY THESE
STORMS.

OTHERWISE...THE EXTENDED PERIODS LOOK JUST AS ACTIVE...WITH THE WARM
SECTOR RETURNING NORTHWARD SATURDAY WITH ADDITIONAL CONVECTION
POSSIBLY CONTINUING FROM FRIDAY NIGHT...AND ALSO ALONG A WEST TEXAS
DEVELOPING DRYLINE. THE DRYLINE MAY THEN SURGE EASTWARD SUNDAY AS
ANOTHER SHORTWAVE TROUGH APPROACHES. MORE DEVELOPMENT APPEARS LIKELY
NEXT TUES/WED AS THE MEDIUM RANGE MODELS SHOW ANOTHER LARGE
AMPLITUDE UPPER TROUGH FORMING OUT WEST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  79  48  78  55 /  60  10   0  20
HOBART OK         82  47  80  55 /  60  10   0  30
WICHITA FALLS TX  84  55  83  60 /  50  10   0  40
GAGE OK           79  40  76  46 /  20  10   0  10
PONCA CITY OK     78  45  76  50 /  60  10   0  10
DURANT OK         76  62  83  64 /  50  40  20  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 7 PM CST THIS EVENING FOR OKZ004-OKZ005-
     OKZ006-OKZ007-OKZ008-OKZ009-OKZ010-OKZ011-OKZ012-OKZ013-
     OKZ014-OKZ015-OKZ016-OKZ017-OKZ018-OKZ019-OKZ020-OKZ021-
     OKZ022-OKZ023-OKZ024-OKZ025-OKZ026-OKZ027-OKZ028-OKZ029-
     OKZ030-OKZ031-OKZ032-OKZ033-OKZ034-OKZ035-OKZ036-OKZ037-
     OKZ038-OKZ039-OKZ040-OKZ041-OKZ042-OKZ043-OKZ044-OKZ045-
     OKZ046-OKZ047-OKZ048-OKZ050-OKZ051-OKZ052.

     WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR OKZ004-OKZ005-
     OKZ006-OKZ007-OKZ008-OKZ009-OKZ010-OKZ011-OKZ012-OKZ013-
     OKZ014-OKZ015-OKZ016-OKZ017-OKZ018-OKZ019-OKZ020-OKZ021-
     OKZ022-OKZ023-OKZ024-OKZ025-OKZ026-OKZ027-OKZ028-OKZ029-
     OKZ030-OKZ031-OKZ032-OKZ033-OKZ034-OKZ035-OKZ036-OKZ037-
     OKZ038-OKZ039-OKZ040-OKZ041-OKZ042-OKZ043-OKZ044-OKZ045-
     OKZ046-OKZ047-OKZ048-OKZ050-OKZ051-OKZ052.

TX...RED FLAG WARNING UNTIL 7 PM CST THIS EVENING FOR TXZ083-TXZ084-
     TXZ085-TXZ086-TXZ087-TXZ088-TXZ089-TXZ090.

     WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR TXZ083-TXZ084-
     TXZ085-TXZ086-TXZ087-TXZ088-TXZ089-TXZ090.

&&

25/30
Hazardous weather outlook, Mar 30, 11:15 AM CST, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1115 AM CST THU MAR 30 2006

OKZ004>048-050>052-TXZ083>090-302200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1115 AM CST THU MAR 30 2006

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF
CENTRAL AND EASTERN OKLAHOMA. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.

LOCATION...
THE MODERATE RISK AREA IS NORTH AND EAST OF A LINE FROM MEDFORD
...TO EL RENO...TO CHICKASHA...TO ARDMORE...TO ATOKA. THE SLIGHT
RISK AREA INCLUDES ALL AREAS WEST OF THE MODERATE RISK AREA AND EAST
OF THE DRY LINE....INCLUDING WESTERN NORTH TEXAS AND SOUTHEAST
OKLAHOMA.

TIMING...
SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON. AS THE DRY
LINE PASSES ANY ONE LOCATION...THE SEVERE WEATHER THREAT WILL
DIMINISH.

IMPACTS...
DAMAGING HAIL TO THE SIZE OF BASEBALLS AND DAMAGING WIND GUSTS IN
EXCESS OF 75 MPH WILL BE POSSIBLE. TORNADOES ARE ALSO POSSIBLE WITH
THE MOST INTENSE SUPERCELL STORMS...ESPECIALLY STORMS THAT BECOME
MORE DISCRETE AND SEPARATED FROM THE LINE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL EAST OF THE
DRY LINE CAN EXPECT TO BE INVOLVED IN SEVERE WEATHER OPERATIONS
THROUGH THE AFTERNOON.

AREAS BEHIND THE DRY LINE WILL EXPERIENCE VERY STRONG WINDS AND AN
INCREASING THREAT OF WILDFIRES THROUGH THE AFTERNOON.

DISCUSSION...
NUMEROUS STORMS HAVE DEVELOPED ALONG THE DRY LINE AND WILL CONTINUE
THROUGH THE AFTERNOON. VERY HIGH LEVELS OF WIND SHEAR ALONG WITH
HIGH INSTABILITY WILL PERSIST ALONG AND JUST EAST OF THE DRY
LINE...AND STORMS MOVING THROUGH THIS VERY FAVORABLE ENVIRONMENT
WILL BE CAPABLE OF BECOMING SUPERCELLS. VERY LARGE HAIL AND DAMAGING
WIND GUSTS ARE THE MAIN CONCERNS. HOWEVER...THERE IS ALSO THE
POTENTIAL FOR TORNADOES WITH THE MOST INTENSE STORMS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST FRIDAY MAR 31.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
STRONG WINDS WILL AFFECT AREAS BEHIND THE DRY LINE...WITH SUSTAINED
SPEEDS OF 20 TO 35 MPH AND OCCASIONAL GUSTS TO AROUND 40 MPH. THE
STRONG WINDS AND WARM TEMPERATURES WILL RESULT IN VERY HIGH TO
EXTREME FIRE DANGER...ESPECIALLY IN WESTERN PARTS OF OKLAHOMA AND
NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
AN ACTIVE SEVERE WEATHER PATTERN WILL CONTINUE THROUGH THE MIDDLE OF
NEXT WEEK. A COLD FRONT WILL CATCH UP TO THE DRY LINE LATE THURSDAY
NIGHT BEFORE STALLING FROM SOUTHEAST OKLAHOMA INTO NORTH TEXAS
FRIDAY. THUNDERSTORMS WILL BE POSSIBLE NEAR THE BOUNDARY ON FRIDAY
WITH THUNDERSTORMS CHANCES SPREADING NORTHWARD FRIDAY NIGHT AND
SATURDAY AS THE BOUNDARY BEGINS LIFTING NORTHWARD AS A WARM FRONT.
SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL THE MAIN THREAT.
HEAVY RAIN WILL ALSO BE POSSIBLE.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
CST FRIDAY.

SMITH

In the hours before

Local storm report, Mar 30, 1:10 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
110 PM CST THU MAR 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     HAIL             VERDEN                  35.08N 98.09W
03/30/2006  E0.50 INCH       GRADY              OK   PUBLIC

1259 PM     HAIL             11 ESE LAWTON           34.54N 98.24W
03/30/2006  E0.75 INCH       COMANCHE           OK   AMATEUR RADIO

0104 PM     HAIL             11 ESE LAWTON           34.54N 98.24W
03/30/2006  E1.25 INCH       COMANCHE           OK   AMATEUR RADIO

&&

DW/FM
Local storm report, Mar 30, 1:15 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
115 PM CST THU MAR 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     NON-TSTM WND GST 6 SE MUTUAL             36.17N 99.09W
03/30/2006  M58 MPH          WOODWARD           OK   MESONET

            MEASURED BY OK MESONET

&&

DW/FM
Local storm report, Mar 30, 1:34 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
134 PM CST THU MAR 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             MARLOW                  34.64N 97.96W
03/30/2006  E1.00 INCH       STEPHENS           OK   AMATEUR RADIO

&&

DW/FM
Local storm report, Mar 30, 1:37 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
137 PM CST THU MAR 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 AM     HAIL             5 SW BOONE              34.85N 98.53W
03/30/2006  E0.88 INCH       COMANCHE           OK   AMATEUR RADIO

&&

DW/FM
Local storm report, Mar 30, 1:42 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
142 PM CST THU MAR 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             MARLOW                  34.64N 97.96W
03/30/2006  E1.75 INCH       STEPHENS           OK   AMATEUR RADIO

&&

DW/FM
Special weather statement, Mar 30, 1:43 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
143 PM CST THU MAR 30 2006

OKZ013-019-020-302000-
NOBLE OK-PAYNE OK-LOGAN OK-
143 PM CST THU MAR 30 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOGAN...NOBLE AND PAYNE
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF MULHALL AT 143 PM
CST...MOVING NORTHEAST AT 50 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN LOGAN...NOBLE AND PAYNE COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

24

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 9:41 AM CSTSevere Thunderstorm WarningOUNKay34 min
Mar 30, 10:14 AM CSTWind AdvisoryOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more8 hr
Mar 30, 10:32 AM CSTSevere Thunderstorm WarningOUNKiowa43 min
Mar 30, 10:43 AM CSTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Major, Washita47 min
Mar 30, 11:25 AM CSTSevere Thunderstorm WarningOUNBlaine35 min
Mar 30, 11:44 AM CSTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa46 min
Mar 30, 11:57 AM CSTSevere Thunderstorm WarningOUNBlaine, Canadian32 min
Mar 30, 12:28 PM CSTSevere Thunderstorm WarningOUNKingfisher32 min
Mar 30, 12:29 PM CSTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady46 min
Mar 30, 1:03 PM CSTSevere Thunderstorm WarningOUNKay42 min
Mar 30, 1:15 PM CSTSevere Thunderstorm WarningOUNCleveland, Cotton, Grady, McClain, Stephens45 min
Mar 30, 1:50 PM CSTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie27 min
Mar 30, 1:56 PM CSTSevere Thunderstorm WarningOUNNoble, Payne49 min
Mar 30, 1:57 PM CSTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Stephens48 min
Mar 30, 2:34 PM CSTTornado WarningOUNGarvin, Stephens26 min
Mar 30, 2:58 PM CSTTornado WarningOUNGarvin32 min
Mar 30, 3:28 PM CSTSevere Thunderstorm WarningOUNGarvin47 min
Mar 30, 4:16 PM CSTSevere Thunderstorm WarningOUNGarvin, Pontotoc44 min
Mar 30, 4:54 PM CSTSevere Thunderstorm WarningOUNLove51 min
Mar 30, 4:57 PM CSTSevere Thunderstorm WarningOUNHughes, Pontotoc48 min
Mar 30, 5:41 PM CSTSevere Thunderstorm WarningOUNLove49 min
Mar 30, 5:43 PM CSTSevere Thunderstorm WarningOUNHughes32 min

Nearby

Tornado Warnings in Oklahoma, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.